# SDR 98ZZZX4051

- Difficulty date: October 16, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6918
- Make and model: Piper PA-23-160
- Aircraft serial: 232038
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Washer
- Part number: 494083
- Condition: Mismanufactured
- Location: Master Brake Cyl
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

UNABLE TO BLEED MASTER BRAKE CYLINDER AFTER INSTALLING NEW O-RINGS AND WASHER P/N 494-083 (NR 24 IN ILLUSTRATED PARTS). NEW WASHER HAD TOO LARGE ON OUTSIDE DIAMETER PRESENTING SLEEVE (NR 22 IN ILLUSTRATION) FROM SLIDING DOWN OVER IT.  INSTEAD, THE SLEEVE RESTED UPON SAID WASHER PRESENTING THE FLOW OF RETURN FLUID NECESSARY FOR BLEEDING THE SYSTEM.  SUBMITTER SUGGESTED THE WASHER MANUFACTURER BE NOTIFIED THE OUTSIDE DIAMETER OF THE WASHER IS CRITICAL.
